# SDR 2013FA0000204

- Difficulty date: March 30, 2013
- Submitted: March 31, 2013
- Operation: General aviation
- Aircraft: N8101C
- Make and model: Beech F33A
- Aircraft serial: CE1538
- Aircraft time: 23,474 hours
- Engine: Cont IO520*
- Engine time: 1,529 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1126
- Condition: Failed
- Location: Landing Light
- Part time: 1,398 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE LANDING LIGHT AS BEING INOPERATIVE.  DURING TROUBLESHOOTING THE TECHNICIAN FOUND THE CIRCUIT BREAKER TO BE AT FAULT.  NO PROBABLE CAUSE AT THIS TIME.  REPLACED THE CIRCUIT BREAKER.
